# SDR BJNA030214

- Difficulty date: February 17, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON A FLOOR SUPPORT LOCATED IN THE AFT CARGO BAY AT FS 772 LBL 5.  REMOVED THE CORRODED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED NEW REPAIR SECTION IAW BOEING 737 SRM 53-10-5 FIGURE 6.  (M)
